# SDR 2021FA0000355

- Difficulty date: December 4, 2021
- Submitted: December 4, 2021
- Operation: General aviation
- Aircraft: N585QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0141
- Aircraft time: 3,432 hours, 2,279 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Brace
- Part number: 69229284
- Condition: Gouged
- Location: Zone 700
- Part time: 3,432 hours, 2,279 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT-HAND MAIN LANDING GEAR SIDE BRACE ACTUATOR WAS GOUGED FROM CONTACTING THE ACTUATOR DURING GEAR OPERATION. REPAIR DEEMED MINOR IN SCOPE BY TEXTRON AVIATION ENGINEERING. REPAIR ACCOMPLISHED PER TEXTRON AVIATION ENGINEERING REPAIR MEMO DQ32693M1 DATED DECEMBER 2, 2021; 680A-0141 (N585QS) MAIN LANDING SIDE BRACE ACTUATOR INBOARD FITTINGS (LEFT AND RIGHT) CHAFE DAMAGE.
